Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 22, Number 4

Threefold flops via matrix factorization
Carina Curto and David R. Morrison.
J. Algebraic Geom. 22 (2013), 599-627
Abstract, references and article information
Full-text PDF
MathSciNet review: 3084719
Existence and properties of geometric quotients
David Rydh.
J. Algebraic Geom. 22 (2013), 629-669
Abstract, references and article information
Full-text PDF
MathSciNet review: 3084720
Classifying spaces of degenerating mixed Hodge structures, III: Spaces of nilpotent orbits
Kazuya Kato, Chikara Nakayama and Sampei Usui.
J. Algebraic Geom. 22 (2013), 671-772
Abstract, references and article information
Full-text PDF
MathSciNet review: 3084721
Conformal blocks and rational normal curves
Noah Giansiracusa.
J. Algebraic Geom. 22 (2013), 773-793
Abstract, references and article information
Full-text PDF
MathSciNet review: 3084722
Corrigendum to “Motives and representability of algebraic cycles on threefolds over a field”
Sergey Gorchinskiy and Vladimir Guletskiĭ.
J. Algebraic Geom. 22 (2013), 795-796
Abstract, references and article information
Full-text PDF
MathSciNet review: 3084723
American Mathematical Society